# SDR SWAA2013021912745

- Difficulty date: February 15, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 76,606 hours, 66,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: D31354
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE ENTRY DOOR EMERGENCY EVACUATION SLIDE- MANUAL INFLATION HANDLE FLPA COVER NOT POSITIONED PROPERLY.  REPOSITIONED MANUAL INFLATION HANDLE FLAP COVER ON FWD ENTRY & FWD SERVICE DOOR EMERGENCY EVAC SLIDES PER MM.
